# SDR USAA2009100292688

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 30,943 hours, 10,987 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 487
- Condition: Low Pressure
- Location: R3 Door
- Part time: 11,741 hours, 3,904 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 799 - SEA - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT ILLUMINATED ON FLIGHT ATTENDANT PANEL FOR DOOR EXIT R PRESSURE LOW.  MAINTENANCE SERVICED DOOR R-3 ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
